Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1601 to 1620 of 1828

1601
The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

1602
The 10/8-conjecture and equivariant e(C)-invariants

Kim, Jin-Hongresearcher, MATHEMATISCHE ANNALEN, v.329, pp.31 - 47, 2004-05

1603
The analysis of a multiserver queue fed by a discrete autoregressive process of order 1

Choi, BD; Kim, B; Hwang, Gang Ukresearcher; Kim, Jae Kyoon, OPERATIONS RESEARCH LETTERS, v.32, no.1, pp.85 - 93, 2004-01

1604
The Analysis of Multigrid Method for Nonconforming Method for The Stationary Stokes Equations

강갑석; 곽도영researcher; 윤윤정, 대한수학회보, v.33, no.3, pp.343 - 357, 1996-01

1605
The analysis of Wilsons nonconforming multigrid algorithms for solving the elasticity problems

KAB SEOK KANG; DO YOUNG KWAKresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.1, no.1, pp.105 - 125, 1997-05

1606
The arithmetic of Carlitz polynomials

배성한researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

1607
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

1608
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1609
THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansuresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

1610
The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

1611
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taekresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

1612
The colored Hadwiger transversal theorem in a"e (d)

Holmsen, Andreasresearcher; Roldan-Pensado, Edgardo, COMBINATORICA, v.36, no.4, pp.417 - 429, 2016-08

1613
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

1614
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

1615
The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

1616
The critical value of the contact process with added and removed edges

Jung, Paul Heajoonresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.18, no.4, pp.949 - 955, 2005-10

1617
The damped modified iterated Kalman filter for nonlinear discrete time systems

Choi, UJinresearcher, KYBERNETIKA, v.33, no.4, pp.387 - 398, 1997-02

1618
The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

1619
The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

1620
The deformation spaces of convex RP2-structures on 2-orbifolds

Choi, Suhyoungresearcher; Goldman, William Mark, AMERICAN JOURNAL OF MATHEMATICS, v.127, no.5, pp.1019 - 1102, 2005-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0